Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Rash on thigh, hospitalized for internal bleeding. Taken Nexium. Could this be heat rash?

I got this rash on the outer layer of both my thighs about 8 years ago, after I was hospitalised for internal bleeding (due to black colour tarred stool, but then it is not). Some Nexium was injected into me before the CT scan , and a day later, this rash developed. At first, I thought that it was some kind of drug allergy . I have been to the skin doctor for drug allergy testing, and the result was negative. However, the rash is always there, and is worse after exercising (coz of sweat) and also after shower etc. Can this be heat rash and is it permanent? I am a 36 year old female, with slim (average size body build), and healthy body fat level.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
Thanks for writing in.
The rash after sweating and shower can be due to cholinergic urticaria.
It is due to allergy only.Allergy can be related to many factors such as temperature,cholinergic urticaria etc.Evaluation for physical allergies like pressure,cold,cholinergic urticaria is must.
Hope this helps.
Answered: Wed, 23 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor